# SDR UPS99828988

- Difficulty date: February 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N810UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46001
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Rib
- Condition: Cracked
- Location: Bs 1910
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C2, CRACKED RIB JUST FWD OF THE TAIL CONE ACCESS PANEL 62, RT SIDE FS AREA 1910.  FABRICATED DOUBLER IAW DC-8 SRM 53-2-0, STOP DRILLED CRACK IAW 53-2- 0, LOCATED AND DRILLED DOUBLER IAW DC-8 SRM 52-3-2, ALODINED AND PRIMED DOUBLER IAW DC-8 SRM 51-1-18, INSTALLED DOUBLER IAW DC-8 SRM 51-1-20 D.
